| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.H11: iris pigment dispersion is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A healthcare professional indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and pigment dispersion.The lens remains implanted.The problem was resolved.Post-op, there was mild persistent pigment dispersion and subtle tids.Cause of event was reported as unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5: the surgeon reported the patient has had less pigment dispersion at recent visits.The iop is normal in right eye (od).Claim # (b)(4).